The modified simple equation method for solving some fractional-order nonlinear equations

Kaplan M., Bekir A.

PRAMANA-JOURNAL OF PHYSICS, vol.87, no.1, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 87 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.1007/s12043-016-1205-y
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Eskisehir Osmangazi University Affiliated: Yes


Nonlinear fractional differential equations are encountered in various fields of mathematics, physics, chemistry, biology, engineering and in numerous other applications. Exact solutions of these equations play a crucial role in the proper understanding of the qualitative features of many phenomena and processes in various areas of natural science. Thus, many effective and powerful methods have been established and improved. In this study, we establish exact solutions of the time fractional biological population model equation and nonlinear fractional Klein-Gordon equation by using the modified simple equation method.